# SDR USAA2011072700007

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 32,930 hours, 11,845 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT FOR RIGHT MID SLIDE ON FORWARD ATTENDANT PANEL (FAP) ILLUMINATED.  DOOR SLIDE PRESSURE VISUALLY CHECKED OK.  MAINTENANCE RESET CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS).
